# SDR UPS00534526

- Difficulty date: December 5, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 3510 · Crew Oxygen System
- Part: Bracket
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A OXY BOTTLE BRACKET CRACKED     REPAIRED OXY BOTTLE BRACKET
